# SDR IXXA0500014O

- Difficulty date: January 29, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,435 hours, 30,500 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 92274473
- Condition: Defective
- Location: Fire Warning
- Part time: 94,435 hours, 30,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE FIRE WARNING LIGHT AND BELL CAME ON DURING CLIMB AT 36,000 FT.  CREW SHUT DOWN ENGINE, HAD NO OTHER INDICATION.  ENGINE SHORT CIRCUIT LIGHT WOULD NOT TEST.  CREW CONTINUED TO HAVE GOOD OIL PRESSURE ON ENGINE.  MAINTENANCE REMOVED AND REPLACED O/B FIRE BOTTLE.  CHECKED ALL ENGINE FIRE DETECTOR ELEMENTS AND FIRE WARNING CONNECTORS.  REMOVED AND REPLACED NR 4 ENGINE FIRE CONTROL RELAY AND SYSTEMS CHECK IS NORMAL PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
